RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1978, Volume 23, Issue 2, Pages 380–383 (Mi tvp3045)  

Short Communications

On the law of the iterated logarithm for permuted and weighted sums

A. I. Martikaĭnen

Leningrad

Abstract: Laws of the iterated logarithm for maxima of partial sums of independent random variables permuted by an order preserving sequence of permutations are derived. Applications to strong laws for weighted averages are given.

Full text: PDF file (258 kB)

English version:
Theory of Probability and its Applications, 1979, 23:2, 362–365

Bibliographic databases:

Received: 17.06.1976

Citation: A. I. Martikaǐnen, “On the law of the iterated logarithm for permuted and weighted sums”, Teor. Veroyatnost. i Primenen., 23:2 (1978), 380–383; Theory Probab. Appl., 23:2 (1979), 362–365

Citation in format AMSBIB
\Bibitem{Mar78}
\by A.~I.~Martika{\v\i}nen
\paper On the law of the iterated logarithm for permuted and weighted sums
\jour Teor. Veroyatnost. i Primenen.
\yr 1978
\vol 23
\issue 2
\pages 380--383
\mathnet{http://mi.mathnet.ru/tvp3045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=482964}
\zmath{https://zbmath.org/?q=an:0422.60042|0389.60035}
\transl
\jour Theory Probab. Appl.
\yr 1979
\vol 23
\issue 2
\pages 362--365
\crossref{https://doi.org/10.1137/1123038}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3045
  • http://mi.mathnet.ru/eng/tvp/v23/i2/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019